# SDR UIEA2019110105826

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,824 hours, 15,749 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D03510
- Condition: Faulty
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RUDDER RATIO/AILERON LOCKOUT EICAS. ( REMOVED AND REPLACED STAB/LOCK OUT MODULE, BOTH LEFT AND RIGHT. PERFORMED OPERATIONAL TEST, OPS CHECK GOOD. RUDDER RATIO EICAS, PERFORMED FIM TASK 27-21 FT 804, NO FAULT FOUND. RUDDER RATIO EICAS MESSAGE NOT DUPLICATED AT THIS TIME IAW AMM 27-21-23.      OFF PART (LEFT): PN: 285T0015-116, SN: D00088  )
